Oscillations of delay differential equations with variable coefficients

Downloads

DOI:

https://doi.org/10.26637/MJM0802/0028

Abstract

The purpose of this paper is to obtain a sharp sufficient condition for the oscillation of the delay differential equation
y(x)+q(x)y(xτ)=0,xx0,
where q(x)C([x0,),R+) which improves previously known results.

Keywords:

Delay differential equation, Oscillatory property

Mathematics Subject Classification:

Mathematics
  • E. Jagathprabhav Department of Mathematics, Osmania University, Hyderabad-500007, India.
  • V. Dharmaiah Department of Mathematics, Osmania University, Hyderabad-500007, India.
  • Pages: 489-493
  • Date Published: 01-04-2020
  • Vol. 8 No. 02 (2020): Malaya Journal of Matematik (MJM)

G. Ladas, Sharp conditions for oscillations caused by delay, Appl. Anal., 9(1979), 93-98.

R. G. Koplatadze and T. A. Chanturia, On the oscillatory and monotone solutions of the first order differential equations with deviating arguments, Differentsial'nyeUravneniya, 18(1982), 1463-1465.

M. K. Grammatikopoulos, E. A. Grove, and G. Ladas, Oscillations of first-order neutral delay differential equations, J. Math. Anal. Appl., 120(1986), 510-520.

Q. Chuanxi and G. Ladas, Oscillations of neutral differential equations with variable coefficients, Appl. Anal., $32(1989), 215-228$.

${ }^{[5]}$ G. Ladas and C. Qian, Oscillation in differential equations with positive and negative coefficients, Canad. Math. Bull., 33(1990), 442-451.

I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon, Oxford, 1991.

Bingtuan Li, Oscillations of delay differential equations with variable coefficients, J. Math. Anal. Appl., 192(1995), 312-321.

G. S. Ladde, V. Lakshmikantham, and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Marcel Dekker, New York, 1987.

  • NA

Metrics

PDF views
24
Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20265.0
|

Published

01-04-2020

How to Cite

E. Jagathprabhav, and V. Dharmaiah. “Oscillations of Delay Differential Equations With Variable Coefficients”. Malaya Journal of Matematik, vol. 8, no. 02, Apr. 2020, pp. 489-93, doi:10.26637/MJM0802/0028.